Fulltext

HK-Space and Separation axioms of Spectra of maximal Sub modules

فضاء HK وبديهيات الفصل لفضاء الموديولات الجزئية العظمى

Habeeb Kareem Abdullah --- Eman Yahya Habeeb

journal of kerbala university مجلة جامعة كربلاء
ISSN: 18130410 Year: 2015 Volume: 13 Issue: 2 Pages: 32-38
Publisher: Kerbala University جامعة كربلاء

Abstract

The main purpose of this research, is to study the relationship between some the topological properties of the space Max(M) and the algebraic properties of an R-module M, and vice versa. We prove in this paper that if M is a multiplication R-module then M is semi local if and only if max(M) is an HK space. Also in our study we shall prove if M is a multiplication R-module and max(M) is an HK space then M is cyclic and we study Separation Axioms of the space maximal (M) which that we get the following results , If M is an M-top R-module and semi local then maximal (M) is T0 , T1 , T2 , T3 , T4 .

الهدف الرئيسي من هذا البحث هو دراسة العلاقة بين بعض الصفات التبلوجية للفضاء max(M) والصفات الجبرية للموديول M وبالعكس . برهنا في هذا البحث انه اذا كان –R M موديولا جدائياً فأن M موديول شبه محلي اذا وفقط اذا كان max(M) هو فضاء HK .وكذلك سنبرهن في الدراسة بأنه اذا كان –R M موديولا جدائياً وكان الفضاء max(M) فضاء HK فأن M يكون دائرياً . ودرسنا بديهيات الفصل للفضاء max(M) والتي من خلالها حصلنا على النتائج التالية انه اذا كان M-top هو –R موديول وشبه محلي فأن الفضاء max(M) يكون T0 ، T1 ، T2 ، T3 ، T4 .